# SDR CALA2022030900621

- Difficulty date: March 9, 2022
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N38403
- Make and model: Boeing 737900
- Aircraft serial: 30120
- Aircraft time: 56,942 hours, 23,534 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Floorbeam
- Part number: NA
- Condition: Corroded
- Location: Rbl 45-60
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM BS986 HAS CORROSION RBL 45 TO 60 AND LBL. AAR RFD NR 99920522 REMOVED T CHORD AND REPAIRED ON BS986.5 IAW B737-900 SRM 53-70-5 1-2R REP 4 STEP 4 TABLE 201 (WORK ACCOMPLISHED BY AND AA R QC
